# SDR RAAA98B2045

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6519297
- Condition: Corroded
- Location: Ws 224.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RIGHT MAIN LANDING GEAR CHANGE CPCP TASK C32-135-01 VISUAL AND HFEC INSPECTION FOUND WS 224.5 AFT REAR SPAR LANDING GEAR TRUNNION SUPPORT CORRODED IN AND AROUND BEARING RETAINER BUSHINGS AND FLANGE SURFACES.  CHANGED AFT REAR SPAR LANDING GEAR TRUNNION SUPPORT PER S/B 727-57-132 AND SRM 51-10-1.  M-54 NR 1.
